# SDR CALA9800130

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 30043213
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND, RT FORWARD SERVICE DOOR EXTERIOR EMERGENCY LIGHT INTERMITTENT.  THE LIGHT SOCKET WAS REPLACED IAW MM 33-51-00.
